Interpolation et approximation optimales et ’spline functions’. (French) Zbl 0188.43702

Full Text: DOI


[1] Atteia, M., Étude de certains noyaux et théorie des fonctions “splines” en analyse numérique, Thèse Fac. Sciences (1966), Grenoble
[2] Ahlberg, J. M.; Nilson, E. N.; Walsh, J. L., Fundamental properties of generalized splines, (Proc. Natl. Acad. Sci. U.S., S2 (1964)), 1412-1479 · Zbl 0136.36204
[3] Aubin, J. P., Évaluation des erreurs de troncature des approximations des espaces de Sobolev, J. Math. Anal. Appl. (1967) · Zbl 0162.18102
[4] Aubin, J. P., Approximation des espaces de distributions et des opérateurs différentiels, Mémoire Soc. Math. France no. 12 (1967) · Zbl 0157.21901
[5] de Boor, C., Best approximation properties of spline functions of odd degree, J. Math. Mech., 12, 747-750 (1963) · Zbl 0116.27601
[6] J. Cea; J. Cea
[7] Y. Cherruault; Y. Cherruault · Zbl 0169.19601
[8] Curry, H. B.; Schoenberg, I. J., On Polya frequency functions. IV, J. Anal. Math., 17, 71-107 (1966) · Zbl 0146.08404
[9] Deny; Lions, J. L., Les espaces du type de Beppo-Levi, Ann. Inst. Fourrier, 5, 305-370 (1955) · Zbl 0065.09903
[10] Golomb, M., Lectures on theory of approximation (1962), Argonne National Laboratory
[11] Golomb, M.; Weinbeger, M. F., Optimal Approximation on Error Bounds. On Numerical Approximation, ((1959), Univ. of Wisconsin Press: Univ. of Wisconsin Press Madison, Wisconsin), 117-190
[12] Greville, T. N., Interpolation by generalized spline functions, M. R. C. Tech. Rept., 476 (1964) · Zbl 0141.33602
[13] Karlin, S.; Studden, W., Tchebychev Systems (1966), Wiley (Interscience): Wiley (Interscience) New York · Zbl 0153.38902
[14] Karlin, S.; Ziegler, Z., Tchebychev spline functions, SIAM J. Num. Anal., 3, 514-543 (1966) · Zbl 0171.31002
[15] Sard, A., Linear approximation, (Math. Surveys, 9 (1963), A.M.S) · Zbl 0115.05403
[16] Schoenberg, I. J., On spline functions, M.R.C. Tech. Rept., 625 (1966) · Zbl 0156.28702
[17] Schoenberg, I. J., On variation diminishing approximation methods, (On Numerical Approximation (1959), Univ. of Wisconsin Press: Univ. of Wisconsin Press Madison, Wisconsin), 249-274 · Zbl 0171.31001
[18] Schoenberg, I. J., On interpolation by spline functions and its minimal properties, Interseries of Num. Math., 5, 109-129 (1964) · Zbl 0147.32101
[19] Schoenberg, I. J., On best approximation of linear operators, Indag. Math., 26, 155-163 (1964) · Zbl 0146.08501
[20] Schoenberg, I. J., On mono splines of least deviation and best quadrature formulae, SIAM J. Num. Anal., 2, 144-170 (1965) · Zbl 0136.36203
[21] L. Schwartz; L. Schwartz
[22] L. SchwartzAnn, Inst. Fourier67; L. SchwartzAnn, Inst. Fourier67
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.